Journal article icon

Journal article

STABILITY OF A SUBCRITICAL FLOW UNDER A SLUICE GATE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qjmam/37.2.293

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
QUARTERLY JOURNAL OF MECHANICS AND APPLIED MATHEMATICS
Volume:
37
Issue:
MAY
Pages:
293-310
Publication date:
1984-01-01
DOI:
EISSN:
1464-3855
ISSN:
0033-5614
Source identifiers:
2065
Pubs id:
pubs:2065
UUID:
uuid:1e239035-3784-4327-8464-5bef94a18ba7
Local pid:
pubs:2065
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP